# SDR 97ZZZM1170

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Control
- Part number: 2312
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 814 - AT FL250, APPROX 25 MILES NORTHEAST OF RDU, THE FIRST OFFICERS FORWARD WINDSHIELD CRACKED.  CAPTAIN DECLARED AN EMERGENCY AND MADE A SLOW DESCENT FOR LANDING.  FLIGHT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS FORWARD WINDSHIELD AND HEAT CONTROL UNIT PER THE MM.  OPERATIONAL CHECK GOOD. (M)
